RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 115–138 (Mi umn4631)  

This article is cited in 7 scientific papers (total in 7 papers)

Quantum conformal field theory as an infinite-dimensional non-commutative geometry

D. V. Yur'ev

M. V. Lomonosov Moscow State University

Full text: PDF file (1409 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:4, 135–163

Bibliographic databases:

UDC: 512.7+517.9
MSC: 81T40, 81T75, 81R10, 17B68, 22E47
Received: 13.02.1991

Citation: D. V. Yur'ev, “Quantum conformal field theory as an infinite-dimensional non-commutative geometry”, Uspekhi Mat. Nauk, 46:4(280) (1991), 115–138; Russian Math. Surveys, 46:4 (1991), 135–163

Citation in format AMSBIB
\Bibitem{Yur91}
\by D.~V.~Yur'ev
\paper Quantum conformal field theory as an infinite-dimensional non-commutative geometry
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 115--138
\mathnet{http://mi.mathnet.ru/umn4631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138954}
\zmath{https://zbmath.org/?q=an:0780.58005|0754.58005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..135Y}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 4
\pages 135--163
\crossref{https://doi.org/10.1070/RM1991v046n04ABEH002816}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JA72400004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4631
  • http://mi.mathnet.ru/eng/umn/v46/i4/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Bychkov, “Fubini–Veneziano fields in Verma projective quasifibrations over $\mathfrak{sl}(2, \mathbb C)$”, Russian Math. Surveys, 47:4 (1992), 204–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler formulas”, Theoret. and Math. Phys., 92:1 (1992), 814–816  mathnet  crossref  mathscinet  isi
    3. D. V. Yur'ev, “QPFT operator algebras and commutative exterior differential calculus”, Theoret. and Math. Phys., 93:1 (1992), 1101–1105  mathnet  crossref  mathscinet  zmath  isi
    4. S. A. Bychkov, D. V. Yur'ev, “Three algebraic structures of quantum projective ($\mathrm{sl}(2,\mathbb C)$-invariant) field theory”, Theoret. and Math. Phys., 97:3 (1993), 1333–1339  mathnet  crossref  mathscinet  zmath  isi
    5. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
    6. D.V. Juriev, “Infinite dimensional geometry and quantum field theory of strings. III. Infinite dimensional W-geometry of a second quantized free string”, Journal of Geometry and Physics, 16:3 (1995), 275  crossref
    7. Conflitti A., Schlosser M.J., “Noncommutative Hypergeometric and Basic Hypergeometric Equations”, J Nonlinear Math Phys, 17:4 (2010), 429–443  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:490
    Full text:232
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020